# SDR DXTA200500955

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 5,799 hours, 3,808 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99146003
- Part serial: 032
- Condition: Failed
- Location: Rudder
- Part time: 2,169 hours, 1,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 320 AND .88 MACH THE UPPER RUDDER YD STARTED BOUNCING OFF THE LEFT SIDE OF THE RUDDER LIMITER WITH THE UPPER YD IN THE B-CHANNEL, IT WOULD NOT HAPPEN ON THE A-CHANNEL.  AT SPEED & ALTITUDE THE RUDDER HAD TO BE TRIMMED TO THE LEFT EXCESSIVELY.  REMOVED UPPER RUDDER ACTUATOR DUE TO INTERNAL LEAKAGE.  REPLACEMENT ACTUATOR INSTALLED IAW CE-750 MM CH 27-24-01.  OPS CHECK GOOD.
